MedElevator Войти в исследования
← Поиск публикаций

DOI 10.17235/reed.2017.4734/2016

Медицинская библиотека · Revista espanola de enfermedades digestivas · 2017

Angiotensin-converting enzyme inhibitors-induced angioedema of the small bowel mimicking postoperative complication.

Ghezzi Caroline Lorenzoni Almeida, Ghezzi Tiago Leal, Corleta Oly Campos

Клинический случайСтатьяПеревод в очереди

Аннотация

Angioedema of the small bowel (ASB) is an extremely rare side effect of the angiotensin-converting enzyme inhibitors (ACEI). We present a case of ACEI-induced ASB mimicking postoperative complication. The diagnosis of ACEI-induced ASB should be considered in patients using these drugs and presenting sudden gastrointestinal symptoms and thickening of small bowel not attributable to other diseases.

Для цитирования: Ghezzi Caroline Lorenzoni Almeida, Ghezzi Tiago Leal, Corleta Oly Campos. Angiotensin-converting enzyme inhibitors-induced angioedema of the small bowel mimicking postoperative complication.. Revista espanola de enfermedades digestivas. 2017. DOI: 10.17235/reed.2017.4734/2016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.